# SDR P5CA9600287

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Punctured
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD AFT FLAP PANEL PUNCTURED ON UNDERSIDE APPROXIMATELY 1 FOOT FROM OUTBOARD END.  REMOVED DAMAGED AREA AND APPLIED FILLER AND DOUBLER IAW SRM 51-40-06.
